# SDR SWI2025F00716

- Difficulty date: April 2, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 41,920 hours, 32,520 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT BOX HOUSING BRACKET CRACKED AT LOCATION 1-3  (C-CHECK RO 06/07/2025)PERFORMED REPAIR ON  L/H SLAT BOX HOUSING AT LOCATION 1-3 PER BOMBARDIER REO 670-57-42-577. REV.--. DATE: 2016-12-02. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D. REPORT # S042425-5. P.O. NUMBER: 176456. DATE OF INSPECTION: 24-APR-2025. EWIS INSTALLED AND REMOVED IAW CRJ 700 AM 20-70-00.  ONE DEFECT NOTED AT THIS TIME.  TOOL USE: DIGITAL SCALE AV-8473. CAL DUE: AUG-2025.
